Katalog GES



MODULAR INVARIANCE FOR CONFORMAL FULL FIELD ALGEBRAS

Let V L and V R be simple vertex operator algebras satisfying certain natural uniqueness-of-vacuum, complete reducibility and cofiniteness conditions and let F be a conformal full field algebra over $V^{L}\otimes V^{R}$ . We prove that the $q_{\tau}\text{-}\overline{q_{\tau}}\text{-traces}$... Full description

1st Person: HUANG, YI-ZHI
Additional Persons: KONG, LIANG verfasserin
Source: in Transactions of the American Mathematical Society Vol. 362, No. 6 (2010), p. 3027-3067
More Articles
Type of Publication: Article
Language: English
Published: 2010
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation